Biases in the prime number race of function fields

Byungchul Cha, Seick Kim

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We derive a formula for the density of positive integers satisfying a certain system of inequality, often referred as prime number races, in the case of the polynomial rings over finite fields. This is a function field analog of the work of Feuerverger and Martin, who established such formula in the number field case, building up on the fundamental work of Rubinstein and Sarnak.

Original languageEnglish
Pages (from-to)1048-1055
Number of pages8
JournalJournal of Number Theory
Volume130
Issue number4
DOIs
Publication statusPublished - 2010 Apr

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Biases in the prime number race of function fields'. Together they form a unique fingerprint.

  • Cite this